See Alike in...

Alike App

Browser

grimm653

157d

does anybody that takes anti depressants miss a dose and feel body zaps? I miss one day and its the worst feeling.

Top reply
    • ScorpioBaby

      77d

      I'm sorry but what are zaps??

    • ScorpioBaby

      77d

      I'm sorry but what are zaps??

    • catlover55

      83d

      Yes it's so annoying! I take sertraline, and I can always tell if I forgot to take it the night before because I get zaps all day.

    • rich0099

      157d

      Unfortunately I don't think you can stop the zaps. Additionally, does anyone experience their eyes... er... 'shushing and spinning' a bit when you sweep your eyes from one extreme side to the other... esp. when physically and/or mentally exhausted?

    • Finchkinz

      157d

      I normally take mine in the morning and when I forget and take them in the afternoon I still get the zaps. Such and unpleasant feeling.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Yes, several individuals have reported experiencing "brain zaps" or similar sensations when they miss a dose of their antidepressants. These symptoms are often described as feeling like a brief electrical shock or zap in the brain and can be accompanied by dizziness, fatigue, mood swings, and other symptoms. It's commonly reported with medications like Zoloft (Sertraline) and Effexor.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion